# SDR IPXA2024041040212

- Difficulty date: March 23, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,264 hours, 22,526 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAJOR REPAIR* **SDR FILED OPEN** FAULT: AFT CARGO PIT - FRAME RH SIDE STA 1240 HAS A DENT IN UPPER FLANGE AT STR26R VERIFIED NDT FINDINGS FOR STEP #6 AND STEP #11, NO DEFECTS NOTED AT THIS TIME.
